# SDR FDEA201106092245

- Difficulty date: June 9, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1711 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1711 S15R HAS A DENT IN SKIN.  REMOVED DAMAGED SKIN IAW SRM 53-00-01, FABRICATED DOUBLER IAW SRM 53-00-01, TABLE I.  REPAIR 16.  HFEC CHECK CUT-OUT, HOLES IAW NDTM 51-00-19, NO CRACKS NOTED.  INSTALLED DOUBLER IAW SRM 51-40-02, CATEGORY "B" MAJOR REPAIR.
